Patient :Ok,so i had been intimate wis my bf 4 mnths ago.i took plan B within 24 hours.i had 3 mnths nrml periods after that.last month,i had flow tht also black n brown mainly,very less ,n only fr 3 days,before which i was spotting blood n brown discharge fr a week. I had not gained any weight.y bleeding is sych??
I did 10Hcg urine test which were negative.I did one last week n it was also negative. I did Ultrasound wen i thought i was 3 mnths pregnant.doctor said it was normal.no pregnancy.. I dnt have any symptoms like sore breasts.
Its been a month aftr test,i just have little stomach out which may b due to eating.It seems smthng normal n smtyms big as i m thin..!!!i didnt have any intimacy at alll after that..
i wanted to knw,could i still b pregnant??
r ultrasound pretty reliable??
the ultrasound photos are attached below..please see..it was done in January last week.
Thanks for the query,
If you have had 3 regular periods after that episode of I pill following intercourse already, it rules out pregnancy completely. Moreover the ultrasound pelvis has been normal and there was no pregnancy evident, so rest assured that you are not pregnant. The brown discharge that you had last month was probably a breakthrough bleed in form of spotting which can happen in cases of stress-induced hormonal imbalance during the month and can often delay or shorten the menses including the flow pattern. So, as pregnancy is ruled out, you can relax and just maintain a menstrual calendar for next 3 cycles to understand the pattern of bleeding. If it persists then you may have to be evaluated for your hormonal profile in the future along with a complete Gynecological exam.
I hope I have answered your query in detail,
Wishing you good health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.